@article{bwmeta1.element.zamlynska-d6b4d1d7-807d-4ab2-8168-5a339516a49f,
author = {Peter Schenzel},
title = {Castelnuovo's index of regularity and reduction numbers},
journal = {Banach Center Publications},
volume = {24},
year = {1990},
pages = {201-208},
zbl = {0726.13001},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.zamlynska-d6b4d1d7-807d-4ab2-8168-5a339516a49f}
}
Peter Schenzel. Castelnuovo's index of regularity and reduction numbers. Banach Center Publications, Tome 24 (1990) pp. 201-208. http://gdmltest.u-ga.fr/item/bwmeta1.element.zamlynska-d6b4d1d7-807d-4ab2-8168-5a339516a49f/